anti depressants?

Discussion in 'Suicidal Thoughts and Feelings' started by geordie_angel_sad_eyes, Aug 17, 2011.

Thread Status:
Not open for further replies.
  1. geordie_angel_sad_eyes

    geordie_angel_sad_eyes Active Member

    in oct i was put on sertraline and had the dose upped then i was changed to mertazapine in feb, at first they seemed really good, they made me sleep better than zopiclone, i had a few side affects that soon wore off, the thing is over the last few weeks well id say two months, ive not been sleeping that well and feel this depression hitting an all time low, i really dont want to see my gp again, ive not seen him since may and before that i was there every week and feel like its a waste of his time, he has more patients than me! anyway i guess im just wondering if the effects can wear off like we get immune to them or what, i dont know or understand what to do, im going through a bad time with family members,constant worry and panic over their health, not coping at all. its like as if these tablets are a waste of time as they are not helping me through this time, any advise would be great, i dont know how much longer i can stand this pain
     
  2. Butterfly

    Butterfly Pokémon Master Staff Alumni SF Author SF Supporter

    it might be that you just need you dosage increasing a little hun. I would see you Gp and say you don't want to see him every week is the dosage is uppsed say you will see him after 2 weeks then see after that. They are pretty flexible. It's about what's right for you.
     
  3. geordie_angel_sad_eyes

    geordie_angel_sad_eyes Active Member

    im already on the highest dosage for mertazapine though x
     
  4. Butterfly

    Butterfly Pokémon Master Staff Alumni SF Author SF Supporter

    Do you get counselling or therapy aswell as taking the tabs?
     
  5. geordie_angel_sad_eyes

    geordie_angel_sad_eyes Active Member

    ive had 12 weeks CBT and up to now 4 berevement, CBT has referred me for EMDR therapy
     
  6. peacelovingguy

    peacelovingguy Well-Known Member

    I had Mirtazapine - and actually felt worse - I was sleeping all over the place - different hours - and was feeling bad - so I stopped using them.

    Who was it you lost to bereavement?

    Do you have contact with siblings or family- I hope so. I know you have a husband and do hope you talk to him also - before any counsellor actually - because that relationship is a true one - a counsellor - some are fantastic for sure but its a professional relationship - I don't like being a 'client' myself - sooner tell a friend.

    Also do reach out to people here - lots of woman in your situation I know so hope you find a friend to share things with.

    I do this -- saves me going to counsellors and psychs and people who charge more than a hooker without any real conclusion.

    I counsel myself also.

    "I keep a close watch on this heart of mine
    I keep my eyes wide open all the time"

    Johnny Cash - Walk the Line.

    Best of luck!
     
Thread Status:
Not open for further replies.